MathSciNet Relay Station
MathSciNet bibliographic data
MR542135 (80j:60067) 60G42 (60H05)
Burkholder, D. L. A sharp inequality for martingale transforms. Ann. Probab. 7 (1979), no. 5, 858–863.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement